Home > Groups > Humira and Peripheral Neuropathy > My last Humira injection was 4/19/17. This was the...

My last Humira injection was 4/19/17. This was the...

  • My last Humira injection was 4/19/17. This was the 3rd injection after the starter dose(s). I actually experienced severe leg pain in the back of both legs after the 2nd dose of 2 injections. I challenged the medication and the pain decreased considerably. However, after the 2nd single injection I started having a lot of tingling in my left leg & foot and some in my right. Challenged the medication again and the pain, numbing & tingling became intolerable to the point of being unable to walk at times with the pain rendering me to tears. It's now 6/5/17 and I'm still having significant issues, mostly on the left. Does it eventually resolve or is this something that is now permanent? Is there anything that helps? Needless to say I'm miserable!

    Post created 2 months 2 weeks ago

Comments

  • M Hill...wow, I'm sorry to

    M Hill...wow, I'm sorry to read this! Thank you for your post, I wish you the best possible outcome in your journey.

    2 months 1 week ago

  • Be on alert for MS symptoms.

    Be on alert for MS symptoms. What you are referring to could be sign of MS..
    I stopped taking Humira 2,5 years ago because side effect of Optic neuritis. 1,5 years later I went on biological medecine again, this time Enbrel. Half a year later I got a new Optic neuritis, this time on the other eye. I stopped enbrel and biological medecine in total after this. I went on biologial medecine for about 6 years. It has helped me a lot with me reumatisme, but now , as a consequence, I am diagnosed with MS.... After two Optic neuritis attacks, you more or less automatic get the MS diagnosis. But in addition I have taken three MRs of my head the last 2-3 years, and they see several black spots, and there came more each time. Plus I have taken a spinal test, which also showes inflammation. And the last half year I often have the tingling sensation in my feets/legs, and sometimes get at feeling of my legs dont have the full control.... So, be aware of the fantastic medecine, it can have severe side effects the producer are not to keen on talking so much about.

    2 months 1 week ago

  • "Challenge the medication"

    "Challenge the medication" meant to take another dose to see if the symptoms intensified, stayed the same or lessened. Is this the first time you're feeling this way? I'd be very concerned regardless & notify your doctor as well as nurse ambassador as soon as possible. The nurse is supposed to record & report all adverse reactions. I hope your situation resolves...unfortunately mine got worse and 6 weeks after my last dose I'm still dealing with the issue. As a side note, if your neuropathy is in fact from the Humira you should NOT take any other TNF blockers as it is a potential side effect of all of them.

    2 months 1 week ago

  • Curious what you mean by

    Curious what you mean by "challenged the medication ". Do you mean you changed it? I had my last dose of Humira last week and am now experiencing neuropathy in my arms and legs...

    2 months 1 week ago

Add comment

Log in or register to post comments

Follow the post

Log in or register to follow the post.

Reply to Post

Log in or register to post comments.

0 likes